# SDR FDEA202501270141

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24290
- Aircraft time: 79,054 hours, 30,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT COVER DETACHED. IAW  AMM 33-51-06-2-1  EA TF-3350-T0313211  L EMERG LIGHT LENS REATTACHED IAW SPM AND AMM  33-51-06-2-1 TESTED OK.
